# SDR IPXA10559147

- Difficulty date: March 26, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1790 S3-6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2,  THE APU INLET FWD MOUNT STRAP IS CORRODED BS1790 STR 3-6R.     R & R IAW SRM 51-40-02.
